File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Error estimate for optimality of distributed parameter control problems via duality

TitleError estimate for optimality of distributed parameter control problems via duality
Authors
Issue Date1995
PublisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/jamsa/index.html
Citation
Journal of Applied Mathematics and Stochastic Analysis, 1995, v. 8 n. 2, p. 177-188 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/53390
ISSN

 

DC FieldValueLanguage
dc.contributor.authorChan, WLen_HK
dc.contributor.authorYung, SPen_HK
dc.date.accessioned2009-04-03T07:18:29Z-
dc.date.available2009-04-03T07:18:29Z-
dc.date.issued1995en_HK
dc.identifier.citationJournal of Applied Mathematics and Stochastic Analysis, 1995, v. 8 n. 2, p. 177-188en_HK
dc.identifier.issn1048-9533en_HK
dc.identifier.urihttp://hdl.handle.net/10722/53390-
dc.languageengen_HK
dc.publisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/jamsa/index.htmlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleError estimate for optimality of distributed parameter control problems via dualityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1048-9533&volume=8&issue=2&spage=177&epage=188&date=1995&atitle=Error+estimate+for+optimality+of+distributed+parameter+control+problems+via+dualityen_HK
dc.identifier.emailYung, SP: spyung@hkucc.hku.hken_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.hkuros5038-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats